# SDR SWAA2013040914567

- Difficulty date: March 15, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6555583
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SEAL RETAINER CRACKED AT AFT EDGE OF FLAP TRACK FAIRING ACCESS #3601R.  REMOVED AND REPLACED RETAINER IAW SRM AND DRAWING.
